# SDR JJBA20240213035

- Difficulty date: February 5, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1, CORROSION FOUND ON AFT RH STEP ANGLE AT FR 23-24 BTW MIDDLE OMEGA BEAM AND OUTBD FLOOR STRUCTURE. CF1, AFT RH STEP ANGLE AT FR 23-24 BTW MID OMEGA BEAM AND OUTBD FLOOR STRUCTURE CORROSION BLENDED AND FOUND OUT OF LIMITS. CF1, RH STEP ANGLE BTW MIDDLE OMEGA BEAM AND OUTBD AT FR 23-24 REPLACED WITH NEW ONE
